# SDR KY7A20210501001

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N31171
- Make and model: Swrngn SA227AC
- Aircraft serial: AC605
- Aircraft time: 34,788 hours, 52,093 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Intermittent
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR WOULD NOT EXTEND AND SWITCHED ESS BUS TRANSFER AND STILL WOULDN'T WORK, GEAR RETRACTED AFTER ATTEMPTING QUITE A FEW TIMES.  MX INSPECTED THE LANDING GEAR AND MADE SURE ALL HANDLES WERE STOWED, LUBED GEAR COMPLETED RETRACT CHECKS.  LANDING GEAR OPS CHECKED GOOD.
